| Model Number |
04.01.0124 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At 4 months from the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the liner and metaphysis.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 may 2025: lot 2103929: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2313410: (b)(4) items manufactured and released on 24-aug-2023.Expiration date: 2028-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Additional Manufacturer Narrative
Among the additional involved devices in the initial report the following device and the related batch review were not reported due to human oversight reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot.2243585 batch review performed on 12 jun 2025 (b)(4) items manufactured and released on 16-dec-2022.Expiration date: 2027-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with three similar reported events during the period of review, with no correlation established.Edited fields h11.